Affordable Access

Access to the full text

The number of sumsets in Abelian group

Authors
  • Sapozhenko, Aleksandr A.1
  • Sargsyan, Vahe G.1
  • 1 Lomonosov Moscow State University, Russia , (Russia)
Type
Published Article
Journal
Discrete Mathematics and Applications
Publisher
De Gruyter
Publication Date
Oct 17, 2020
Volume
30
Issue
5
Pages
339–345
Identifiers
DOI: 10.1515/dma-2020-0030
Source
De Gruyter
Keywords
License
Yellow

Abstract

Asymptotic upper and lower bounds for the numbers of distinct subsets A + B in Abelian group of order n are derived, where |A|, |B| ≥ n(log n)−1/8.

Report this publication

Statistics

Seen <100 times